dcsimg
Article: Seasonal Variations in Certain Species of Mosquitoes (Diptera, Culicidæ)
FAQ

Title

Seasonal Variations in Certain Species of Mosquitoes (Diptera, Culicidæ)

By

Michener, Charles D. (Charles Duncan), 1918-2015

Type

Article

Date of Publication

1945

Original Publication

Journal of the New York Entomological Society

Volume

53

Pages

293--300

Contributed by

BioStor

Language

English

Published by

Lawrence, Kan Allen Press [etc.]

Identifiers

BioStor: https://biostor.org/reference/170867

Rights Status

In Copyright. Digitized with the permission of the rights holder

 

Download MODS